AMS eContent Search Results
Matches for: msc=(14J32) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Yalong Cao and Naichung Conan Leung. Relative Donaldson-Thomas theory for Calabi-Yau 4-folds. Trans. Amer. Math. Soc. 369 (2017) 6631-6659.
Abstract, references, and article information   
View Article: PDF

[2] Andreas Leopold Knutsen. On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds. Trans. Amer. Math. Soc. 364 (2012) 5243-5264.
Abstract, references, and article information   
View Article: PDF

[3] Mark Gross and Sorin Popescu. Calabi-Yau three-folds and moduli of abelian surfaces II. Trans. Amer. Math. Soc. 363 (2011) 3573-3599. MR 2775819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yukinobu Toda. Stability conditions and crepant small resolutions. Trans. Amer. Math. Soc. 360 (2008) 6149-6178. MR 2425708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Diego Conti and Simon Salamon. Generalized Killing spinors in dimension 5. Trans. Amer. Math. Soc. 359 (2007) 5319-5343. MR 2327032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Flaminio Flamini. Families of nodal curves on projective threefolds and their regularity via postulation of nodes. Trans. Amer. Math. Soc. 355 (2003) 4901-4932. MR 1997590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1